Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 795456, 7 pages
http://dx.doi.org/10.1155/2014/795456
Research Article

On Weakly Singular Versions of Discrete Nonlinear Inequalities and Applications

1School of Science, Southwest University of Science and Technology, Mianyang 621010, China
2School of Business, Sichuan University, Chengdu 610064, China

Received 17 March 2014; Accepted 13 August 2014; Published 27 August 2014

Academic Editor: Jehad Alzabut

Copyright © 2014 Kelong Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, S. Deng, and W. Zhang, “Generalization of a retarded Gronwall-like inequality and its applications,” Applied Mathematics and Computation, vol. 165, no. 3, pp. 599–612, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. S. Deng, “Nonlinear discrete inequalities with two variables and their applications,” Applied Mathematics and Computation, vol. 217, no. 5, pp. 2217–2225, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. A. A. Martyniuk, V. Lakshamikantham, and S. Leela, Motion Stability: The Method of Integral Inequalities, Naukova Dumka, Kiev, Russia, 1977.
  4. B. G. Pachpatte, “On some fundamental integral inequalities and their discrete analogues,” Journal of Inequalities in Pure and Applied Mathematics, vol. 2, no. 2, article 15, 2001. View at Google Scholar · View at MathSciNet
  5. S. Deng, Y. Wu, and X. Li, “Nonlinear delay discrete inequalities and their applications to Volterra type difference equations,” Advances in Difference Equations, vol. 2010, Article ID 795145, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. P. R. Beesack, “More generalised discrete Gronwall inequalities,” Zeitschrift für Angewandte Mathematik und Mechanik, vol. 65, no. 12, pp. 583–595, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Dixon and S. McKee, “Weakly singular discrete Gronwall inequalities,” Zeitschrift für Angewandte Mathematik und Mechanik, vol. 66, no. 11, pp. 535–544, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. P. Dauer and N. I. Mahmudov, “Integral inequalities and mild solutions of semilinear neutral evolution equations,” Journal of Mathematical Analysis and Applications, vol. 300, no. 1, pp. 189–202, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. D. Henry, Geometric Theory of Semilinear Parabolic Equations, vol. 840 of Lecture Notes in Mathematics, Springer, New York, NY, USA, 1981. View at MathSciNet
  10. J. Januszewski, “On Volterra integral equations with weakly singular kernels in Banach spaces,” Demonstratio Mathematica, vol. 26, no. 1, pp. 131–136, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Medveď, “A new approach to an analysis of Henry type integral inequalities and their Bihari type versions,” Journal of Mathematical Analysis and Applications, vol. 214, no. 2, pp. 349–366, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. Medved, “Nonlinear singular difference inequalities suitable for discretizations of parabolic equations,” Demonstratio Mathematica, vol. 33, no. 3, pp. 517–525, 2000. View at Google Scholar · View at MathSciNet
  13. M. Medved, “On singular versions of Bihari and Wendroff-Pachpatte type integral inequalities and their application,” Tatra Mountains Mathematical Publications, vol. 38, pp. 163–174, 2007. View at Google Scholar · View at MathSciNet
  14. Q. H. Ma and E. H. Yang, “Estimates on solutions of some weakly singular Volterra integral inequalities,” Acta Mathematicae Applicatae Sinica, vol. 25, no. 3, pp. 505–515, 2002. View at Google Scholar · View at MathSciNet
  15. E. H. Yang, Q. H. Ma, and M. C. Tan, “Discrete analogues of a new class of nonlinear Volterra singular integral inequalitie,” Journal of Jinan University, vol. 28, no. 1, pp. 1–6, 2007. View at Google Scholar
  16. W. S. Cheung, Q. H. Ma, and S. Tseng, “Some new nonlinear weakly singular integral inequalities of wendroff type with applications,” Journal of Inequalities and Applications, vol. 2008, Article ID 909156, 12 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. Deng and C. Prather, “Generalization of an impulsive nonlinear singular Gronwall-Bihari inequality with delay,” Journal of Inequalities in Pure and Applied Mathematics, vol. 9, no. 2, article 34, 2008. View at Google Scholar · View at MathSciNet
  18. K. M. Furati and N. Tatar, “Power-type estimates for a nonlinear fractional differential equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 6, pp. 1025–1036, 2005. View at Publisher · View at Google Scholar · View at Scopus
  19. F. Lakhal, “A new nonlinear integral inequality of Wendroff type with continuous and weakly singular kernel and its application,” Journal of Mathematical Inequalities, vol. 6, no. 3, pp. 367–379, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. S. Mazouzi and N.-E. Tatar, “New bounds for solutions of a singular integro-differential inequality,” Mathematical Inequalities & Applications, vol. 13, no. 2, pp. 427–435, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. S. Szufla, “On the Volterra integral equation with weakly singular kernel,” Mathematica Bohemica, vol. 131, no. 3, pp. 225–231, 2006. View at Google Scholar · View at MathSciNet
  22. S. Szufla, “On the Hammerstein integral equation with weakly singular kernel,” Funkcialaj Ekvacioj, vol. 34, no. 2, pp. 279–285, 1991. View at Google Scholar · View at MathSciNet
  23. N.-E. Tatar, “On an integral inequality with a kernel singular in time and space,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 4, article 82, 9 pages, 2003. View at Google Scholar · View at MathSciNet
  24. H. Wang and K. Zheng, “Some nonlinear weakly singular integral inequalities with two variables and applications,” Journal of Inequalities and Applications, vol. 2010, Article ID 345701, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. K. Zheng, “Bounds on some new weakly singular Wendroff-type integral inequalities and applications,” Journal of Inequalities and Applications, vol. 2013, article 159, 2013. View at Publisher · View at Google Scholar · View at Scopus
  26. B. G. Pachpatte, “On some new inequalities related to certain inequalities in the theory of differential equations,” Journal of Mathematical Analysis and Applications, vol. 189, no. 1, pp. 128–144, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  27. Q. H. Ma and J. Pečarić, “Some new explicit bounds for weakly singular integral inequalities with applications to fractional differential and integral equations,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 894–905, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus